# SDR MALA040468

- Difficulty date: June 17, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 15,583 hours, 17,243 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Condition: Odor
- Location: Nr 1 Navagation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT GOES AWAY WHEN NAV 1 IS TURNED OFF.  MAINTENANCE INSPECTED COCKPIT AND AVIONICS RACK FOUND ONLY SLIGHT ODOR IN AVIONICS RACK, SUSPECT ODOR IS FROM NR 1 NAV RECEIVER CHANGED ON 6/16/04 AND ODOR IS RESIDUAL.
